| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm tmicl12.6, -10.50/1.0/073 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6) 2020.The lens was exchanged with a for a shorter length lens due to excessive vault on (b)6) 2021.This resolved the problem.Reportedly, "lens too big for patient's eye.Needed replacement.".
Additional Manufacturer Narrative
(b)(6) 2021.The reporter initially stated that the patient's pupil was mid-dilated but improving.They later stated that the problem was resolved.Claim # (b)(4).
Additional Manufacturer Narrative
Device evaluation: lens was returned in micro-centrifuge vial, in liquid.Visual inspection found optic and haptic torn.Claim# (b)(4).